Everyday Life With MS

Experience Tips Real Life Solutions

Relapsing


Tingling, tremors and brain fog!  Oh my!

That’s been life these past 3 days including the usual loss of balance, blind spots and falling asleep standing up!  Yikes!

I started a three day course of solu-medrol and finished it today.  It’s my third treatment in six months.  I haven’t really seen a huge improvement with this treatment – ever.  I still have the symptoms that originated 6 months ago plus some more.  Has anyone else had this experience with solu-medrol?

For me, solu-medrol is a sedative.  I fall asleep during my treatments and I am really lethargic the rest of the day.  I also get the metallic taste and for me it lasts and lasts as well as nausea. 

If this treatment doesn’t solve anything in the next month or so, my Neurologist is going to put me on a clinical trial.  I will let you know what it is when I find out and tell you if it’s something worth checking out.

In the mean time, let me know which treatments have worked for you.

Stay positive,

Lora

Advertisements

March 21, 2008 - Posted by | Pharmaceutical Therapies, Relapses, Symptoms | , , , , , , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: